# SDR AALA201907029012

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 36,597 hours, 13,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171
- Part serial: 59523
- Condition: Leaking
- Location: Cockpit
- Part time: 36,597 hours, 13,050 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS CAPT SLIDING WINDOW HAS A VERY LOUD AIR LEAK . EXTREMELY LOUD ON T/O, INITIAL CLIMB. LESSENED AS DELTA P INCREASED. MAINTENANCE ACCOMPLISHED COCKPIT LEAK CHECK, FOUND LEFT WINDSHIELD TO BE LEAKING RATHER THAN SIDE WINDOW. REMOVED & REPLACED LEFT WINDSHIELD IAW CARD 26L21056001.
